# SDR Z5FA061111N430CS1

- Difficulty date: June 11, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N430CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0185
- Aircraft time: 3,571 hours, 2,540 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW EXTENDED GEAR AND DID NOT GET LT MAIN GEAR DOWN INDICATION.  FOLLOWING AFM CHECK LIST, A ROTARY TEST FUNCTION FOR THE LANDING GEAR WAS PERFORMED AND THE GEAR WAS BLOWN DOWN. CREW DECLARED EMERGENCY.  CREW LANDED ACFT WITHOUT INCIDENT AND TAXIED OFF RUNWAY.  ACFT TOWED.  ON-SITE MX FOUND LT MAIN GEAR ANNUNCIATOR BULB INOP AND REPLACED BULB.  A LANDING GEAR FUNCTIONAL TEST WAS PERFORMED WITH NO ANOMALIES FOUND. ACFT WAS RETURNED TO SERVICE.
